Title

A Closed Range Theorem for the Frobenius-Perron Operator and Its Application to the Spectral Analysis

Document Type

Article

Publication Date

5-15-1994

Department

Mathematics

Abstract

We use the theory of functional analysis to obtain some new general results of Frobenius-Perron operators Ps:L1(X)→L1(X) and Koopman operators US:L∞(X)→L∞(X). As an application of these results, we get new necessary and sufficient conditions for PS and US to be isometric, respectively, and so in this case the spectrum of PS is completely determined.

Publication Title

Journal of Mathematical Analysis and Applications

Volume

184

Issue

1

First Page

156

Last Page

167